# SDR AALA201707179011

- Difficulty date: July 16, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N195AN
- Make and model: Boeing 757223
- Aircraft serial: 32389
- Aircraft time: 48,617 hours, 15,094 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Failed
- Location: Aft Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT GALLEY NR 2 COFFEEMAKER IS SPARKING AND EMITTING A BURNED WIRE ODOR.  REMOVED AND REPLACED THE COFFEEMAKER IAW AMM 25-32-00.  OPERATIONAL CHECKED GOOD.
